# SDR ASAA9580197

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR HOLD OPEN HOOK WOULD NOT ENGAGE.  ADJUSTED HOLD OPEN LATCH AND OPERATED NORMALLY.  (M)
